# SDR SWIA202162548

- Difficulty date: August 6, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT JUST FWD OF PAX DOOR JUST BELOW GOLD STRIPE   (C-CHECK- RO 11/11/21)   REPAIRED DENT AT FS 280 BETWEEN STR 18L AND 17L IAW REO 601R-53-21-3498 REV -- DATED 9/12/21.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
